# SDR FDEA201307051481

- Difficulty date: July 5, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 56,840 hours, 19,976 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N559025
- Condition: Damaged
- Location: Bs 1370
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1370 LEFT CREASE BEAM HAS A DOUBLE DRILLED HOLE AT DOME NUT AREA.  REMOVED CREASE BEAM BS 1180 - 1310 IAW SRM 51-40-02.   LOCATED AND DRILLED HOLES IAW SRM 51-40-05,  TRIMMED CREASE BEAM IAW 53-60-13 & DWG 146N5590 .  TREATED AND PRIMED IAW 51-20-01, PG 1.   TOP COATED IAW AMM 51-21-00,  PG 701.   INSTALLED NEW CREASE BEAM IAW SRM 51-40-07,  PG  221, FIG  202, TABLE G &  146N5590.  MAJOR REPAIR.
